# SDR SWAA2015052840140

- Difficulty date: May 26, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 39,752 hours, 23,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 33500005
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M1670 EMER LIGHTS BATTERY PACK FAILED CAPACITY CHECK.  R & R  BATTERY PACK IAW AMM & DWG.
